# SDR ASMF202512210288

- Difficulty date: December 11, 2025
- Submitted: December 21, 2025
- Operation: Air carrier
- Aircraft: N188AM
- Make and model: Boeing 737-8
- Aircraft serial: 66298
- Aircraft time: 2,594 hours, 1,056 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

MAINT LIGHT IS ON 31681100.  THE FIM 73-21-00 WAS PERFORMED, ALL CORRECT
